BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 4 >

Please use this identifier to cite or link to this item:

Title: Applications of the Fréchet subdifferential
Authors: Durea, M.
Keywords: Fréchet Subdifferentials
Metric Regularity
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 4, (2003), 301p-314p
Abstract: In this paper we prove two results of nonsmooth analysis involving the Fréchet subdifferential. One of these results provides a necessary optimality condition for an optimization problem which arise naturally from a class of wide studied problems. In the second result we establish a sufficient condition for the metric regularity of a set-valued map without continuity assumptions.
Description: 2000 Mathematics Subject Classification: 46A30, 54C60, 90C26.
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol29-num4-2003-p301-p314.pdf483.61 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License